# SDR SIMA20190517001

- Difficulty date: May 17, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 36,620 hours, 32,034 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Part number: P2070005120
- Condition: Disconnected
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL AFT CABIN FLASHLIGHT IS NOT SHOWING A RED CHARGE LIGHT. C/A-DFFERD AFT CABIN FLASHLIGHT M PROCEDURES COMPLIED WITH. REMOVED AND REPLACED AFT CABIN FLASHLIGHT ASSY, OPC BAD IAW AMM 33-50-16. REAPPLIED INOP PLACARD PER MEL 2553 MEL ITEM REMAINS OPEN. T/S PER WM 33-51-50 FOUND HARNESS CONNECTION ON THE BACK OF FLASHLIGHT ASSY TO NOT BE CONNECTED, RECONNECTED HARNESS OPC GOOD NO DEFECTS NOTED AT THIS TIME MEL RESTORED END.
